Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 27, NWS Fort Worth, TX

May 20, 2013Comanche County, Hamilton County, Mills County, Texas

NWS Fort Worth, TX issued this tornado warning at May 20, 2013, 7:44 PM CDT for Comanche County, Hamilton County, Mills County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 7:44 PM CDT (00:44 UTC)
Expired
May 20, 2013, 8:30 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Comanche County, TX, Hamilton County, TX, Mills County, TX

The radar

The Dyess AFB radar (KDYX), 118 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 8:40 PM CDTHAIL 1.5Hamilton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 2:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 457 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1025 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1909 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
457 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WFUS54 KFWD 210044
TORFWD
TXC093-193-333-210130-
/O.NEW.KFWD.TO.W.0027.130521T0044Z-130521T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN COMANCHE COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN MILLS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 742 PM CDT...A CIRCULATION WITH A HISTORY OF PRODUCING A
  TORNADO WAS 17 MILES SOUTHWEST OF GUSTINE...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  INDIAN GAP AROUND 805 PM CDT...
  POTTSVILLE AROUND 815 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM TO THE NORTH OF WHERE ANY TORNADOES TRACK.

&&

LAT...LON 3194 9833 3198 9825 3169 9804 3150 9811
      3142 9827 3156 9865 3175 9870 3184 9877
      3185 9877
TIME...MOT...LOC 0042Z 275DEG 22KT 3163 9851

$$


25
1 follow-up statement
568 
WWUS54 KFWD 210104
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT MON MAY 20 2013

TXC093-193-333-210130-
/O.CON.KFWD.TO.W.0027.000000T0000Z-130521T0130Z/
HAMILTON TX-MILLS TX-COMANCHE TX-
804 PM CDT MON MAY 20 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHERN
COMANCHE...NORTHEASTERN MILLS AND WESTERN HAMILTON COUNTIES...

AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED 16 MILES SOUTH OF GUSTINE...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  HAMILTON AROUND 830 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3194 9833 3198 9825 3169 9804 3150 9811
      3142 9827 3156 9865 3175 9870 3184 9877
      3185 9877
TIME...MOT...LOC 0104Z 275DEG 22KT 3162 9835

$$


82/JLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 6:29 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 20, 6:29 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
629 PM CDT MON MAY 20 2013

.AVIATION...
LATEST ACCARS KDFW SOUNDINGS SHOW THE CAP HOLDING THIS EVENING
OVER THE METROPLEX...THUS HAVE LOW CONFIDENCE THAT CONVECTION
WILL AFFECT ANY METROPLEX TAF SITE THIS EVENING. ALSO...THE
CONVECTION WEST OF KACT SHOULD DISSIPATE BY 03Z BEFORE REACHING
THE AIRPORT. IF THIS SITUATION CHANGES AFTER SUNSET...THEN UPDATES
WILL BE WARRANTED BEFORE THE REGULAR UPDATE AT 03Z.

TUESDAY...UPSTREAM CONVECTION IS EXPECTED TO INCREASE OVER SOUTHWESTERN
OKLAHOMA TUESDAY MORNING WITH A SQUALL LINE FORMING AND MOVING SOUTHEAST
AHEAD OF A COLD FRONT. THIS LINE OF CONVECTION WILL LIKELY MOVE
THROUGH THE METROPLEX 18-22Z AND THROUGH KACT 22-00Z. OUR CONFIDENCE
IN THE TIMING OF THIS EVENT IS ONLY MODERATE AT THE MOMENT...BUT
DO FEEL THAT THE METROPLEX AIRPORTS WILL BE AFFECTED TO SOME
EXTENT BY STRONG TO SEVERE CONVECTION SOMETIME DURING THE
AFTERNOON.

WINDS WILL REMAIN SOUTHERLY TONIGHT AROUND 18KTS WITH SOME GUSTS
OF 22-24KTS. WINDS WILL DECREASE A LITTLE BY MIDDAY TUESDAY AS A
COLD FRONT PUSHES CONVECTIVE SYSTEM THROUGH THE TAF SITES IN
THE AFTERNOON.    75

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT MON MAY 20 2013/

AN ACTIVE PATTERN WILL CONTINUE ACROSS THE CWA THROUGH TUESDAY AS
A DEEP UPPER LOW OVER SOUTH DAKOTA AND NEBRASKA REMAINS QUASI-
STATIONARY AND A STRONG SHORTWAVE TROUGH MOVES ACROSS OUR REGION
ON TUESDAY. AFTER TUESDAY...UPPER RIDGING DEVELOPS OVER THE
SOUTHERN AND CENTRAL ROCKIES AND THEN MOVES EAST OVER THE GREAT PLAINS
BY THE WEEKEND. THE RETURN OF NORTHWEST UPPER FLOW ON WEDNESDAY
SHOULD HELP TO PUSH A COLD FRONT DOWN THROUGH OKLAHOMA AND ACROSS
THE RED RIVER EARLY WEDNESDAY. THIS FRONT AND THE NORTHWEST FLOW
ALOFT COULD RESULT IN SOME ELEVATED CONVECTION THURSDAY NIGHT AND
FRIDAY MORNING.

THROUGH THIS EVENING...THE DRYLINE HAS BECOME ACTIVE FROM SOUTH OF
WICHITA FALLS THROUGH CENTRAL OKLAHOMA. ALTHOUGH THE CAP IS STILL
INTACT ACROSS THE CENTRAL AND EASTERN PART OF OUR CWA...WE EXPECT
IT TO WEAKEN OUT WEST WITH STORMS DEVELOPING SOUTHWARD THROUGH 5 PM.
STORM MOVEMENT SHOULD BE NORTHEAST BUT LINE PROPAGATION WILL PUSH
THEM FARTHER IN OUR CWA THIS EVENING AND MAYBE TO A SHERMAN TO
GOLDTHWAITE LINE BY MIDNIGHT. AS STATED EARLIER TODAY...THE
ATMOSPHERE IS VERY UNSTABLE WITH LARGE CAPE THUS LARGE HAIL (UP TO
BASEBALL) AND DAMAGING WINDS (65MPH+) ARE POSSIBLE AND EXPECTED.
HELICITY WILL BE THE HIGHEST NEAR THE RED RIVER 5 TO 8PM...SO
TORNADOES ARE ALSO POSSIBLE. SOME OF THE OKLAHOMA ACTIVITY MIGHT
SLIDE ACROSS THE RED AFTER MIDNIGHT AND DECIDED TO KEEP HIGH POPS
GOING FOR NOW.

TUESDAY...CONVECTION SHOULD REDEVELOP ACROSS OKLAHOMA ON TUESDAY
MORNING AND PROPAGATE SOUTHEAST ACROSS OUR CWA. SEVERAL HIGH-RES
MODELS INDICATE A SQUALL LINE FORMING ACROSS OKLAHOMA BY MIDDAY
AND MOVING SOUTHEAST ACROSS A GOOD PORTION OF THE CWA DURING THE
AFTERNOON. ALSO THERE COULD BE SEVERAL LEFT OVER MESOSCALE
FEATURES THAT WOULD ENHANCE STORM DEVELOPMENT. RAINFALL MIGHT
EXCEED 1 1/2 INCHES IN SOME AREAS...BUT DO NOT FEEL FLASH FLOODING
WILL BE A MAJOR CONCERN DUE TO GUIDANCE VALUES OF AROUND 3 INCHES
IN 3 HOURS.

TEMPERATURES WILL REMAIN RATHER SEASONABLY WARM AND HUMID THROUGH
THE PERIOD. HOWEVER...IF THE COLD FRONT ENDS UP BEING STRONGER THAN
EXPECTED OR PENETRATES FARTHER SOUTH...THEN THE DRIER AIR WOULD
ALLOW SLIGHTLY COOLER LOWS WED-FRI OVER THE NORTHERN HALF THAN
WHAT IS CURRENTLY BEING FORECAST. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  86  65  88  69 /  30  60  40  10  10
WACO, TX              72  89  67  89  70 /  10  60  60  10  10
PARIS, TX             69  81  63  85  64 /  60  70  40  10  10
DENTON, TX            69  85  62  88  65 /  40  50  20  10  10
MCKINNEY, TX          70  84  64  88  65 /  40  70  30  10  10
DALLAS, TX            72  86  69  89  72 /  30  60  40  10  10
TERRELL, TX           71  86  67  88  69 /  30  70  60  10  10
CORSICANA, TX         72  87  70  88  70 /  10  60  70  10  10
TEMPLE, TX            72  88  68  88  69 /  10  50  60  10  10
MINERAL WELLS, TX     68  87  61  89  66 /  30  50  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

75/
Hazardous weather outlook, May 20, 2:49 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
249 PM CDT MON MAY 20 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
249 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE DRYLINE THIS
AFTERNOON AND WILL MOVE EAST AND NORTHEAST ACROSS MAINLY THE
WESTERN AND NORTHWESTERN PARTS OF THE AREA THROUGH THE EVENING
HOURS. THE HIGHEST CHANCES OF SEVERE WEATHER ARE GENERALLY WEST OF
A LINE FROM SHERMAN TO DENTON TO GRANBURY TO KILLEEN. ATMOSPHERIC
CONDITIONS WILL BE FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS
AND POSSIBLE TORNADOES. AS THE STORMS HEAD EAST INTO MORE STABLE
AIR ACROSS CENTRAL PARTS OF NORTH TEXAS...THEY SHOULD WEAKEN BELOW
SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA
TUESDAY AND INTO TUESDAY NIGHT. A SQUALL LINE MAY ORGANIZE ALONG A
COLD FRONT DURING THE AFTERNOON HOURS AND PRODUCE A SWATH OF
DAMAGING WIND AS IT HEADS EAST AND SOUTHEAST. LARGE HAIL AND
ISOLATED TORNADOES WILL CONTINUE TO BE THREATS IN ANY STORM THAT
IS SEPARATED FROM THE LINE.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT AND FRIDAY
MORNING GENERALLY NORTH OF THE I-20 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON IN WESTERN
COUNTIES...SPREADING EAST OVERNIGHT AS THE THUNDERSTORMS MOVE
ACROSS NORTH TEXAS.

92

In the hours before

Local storm report, May 20, 5:47 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0536 PM     HAIL             JACKSBORO               33.22N  98.17W
05/20/2013  E1.75 INCH       JACK               TX   LAW ENFORCEMENT

            SEVERAL REPORTS OF GOLFBALL SIZED HAIL ACROSS THE
            COUNTY.
Local storm report, May 20, 5:59 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0558 PM     HAIL             NOCONA                  33.78N  97.73W
05/20/2013  E1.50 INCH       MONTAGUE           TX   TRAINED SPOTTER
Local storm report, May 20, 6:18 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0615 PM     TSTM WND DMG     BOWIE                   33.57N  97.85W
05/20/2013                   MONTAGUE           TX   SELECT

            CERT MEMBER REPORTS THE DOORS AT THE WALMART WERE RIPPED
            OFF THE HINGES BY THUNDERSTORM WINDS
Local storm report, May 20, 6:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0629 PM     HAIL             CAPPS CORNER            33.80N  97.50W
05/20/2013  E1.00 INCH       MONTAGUE           TX   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED 3 MILES WEST OF CAPPS CORNER
Local storm report, May 20, 6:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0645 PM     HAIL             PRIDDY                  31.67N  98.52W
05/20/2013  E0.75 INCH       MILLS              TX   LAW ENFORCEMENT
Local storm report, May 20, 7:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CDT MON MAY 20 2013

..TIME...    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
             ..REMARKS..

0725 PM     TORNADO          PRIDDY                  31.67N  98.52W
05/20/2013                   MILLS              TX   LAW ENFORCEMENT

            S.O. REPORTS A TORNADO NEAR PRIDDY UPROOTED TREES.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:15 PM CDTSevere Thunderstorm WarningFWDMontague45 min
May 20, 8:27 PM CDTSevere Thunderstorm WarningFWDComanche63 min
May 20, 8:29 PM CDTTornado WarningFWDHamilton61 min
May 20, 8:42 PM CDTAreal Flood WarningFWDMills3 hr
May 20, 8:51 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills54 min
May 20, 9:25 PM CDTSevere Thunderstorm WarningFWDComanche, Mills65 min
May 20, 9:31 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton44 min
May 20, 9:54 PM CDTTornado WarningFWDCoryell, Hamilton36 min
May 20, 10:07 PM CDTHigh Wind WarningFWDAnderson, Collin, Dallas, Denton, Ellis, Falls and 13 more110 min
May 20, 10:10 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton65 min
May 20, 10:31 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills59 min
May 20, 10:41 PM CDTAreal Flood AdvisoryFWDHamilton2 hr
May 20, 11:15 PM CDTAreal Flood AdvisoryFWDComanche2 hr
May 20, 11:25 PM CDTSevere Thunderstorm WarningFWDCoryell50 min
May 20, 11:34 PM CDTAreal Flood WarningFWDMills4 hr
May 21, 11:28 AM CDTSpecial Weather StatementFWDYoung32 min
May 21, 12:00 PM CDTSevere Thunderstorm WarningFWDStephens60 min
May 21, 12:13 PM CDTSpecial Weather StatementFWDJack32 min
May 21, 1:07 PM CDTSpecial Weather StatementFWDWise23 min
May 21, 1:11 PM CDTSpecial Weather StatementFWDCooke34 min
May 21, 1:15 PM CDTSevere Thunderstorm WarningFWDDenton, Wise60 min
May 21, 1:26 PM CDTSevere Thunderstorm WarningFWDJack, Wise64 min
May 21, 1:44 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson61 min
May 21, 1:51 PM CDTSpecial Weather StatementFWDDallas, Tarrant24 min
May 21, 1:52 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant53 min
May 21, 2:11 PM CDTSevere Thunderstorm WarningFWDDenton19 min
May 21, 2:44 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Fannin, Grayson, Hunt, Rockwall61 min
May 21, 2:51 PM CDTAreal Flood AdvisoryFWDDallas4 hr
May 21, 2:58 PM CDTSevere Thunderstorm WarningFWDLamar77 min
May 21, 3:18 PM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 21, 3:26 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins79 min
May 21, 3:44 PM CDTAreal Flood AdvisoryFWDFannin3 hr
May 21, 3:51 PM CDTSevere Thunderstorm WarningFWDBell54 min
May 21, 4:04 PM CDTSpecial Weather StatementFWDMcLennan26 min
May 21, 4:23 PM CDTSevere Thunderstorm WarningFWDMcLennan67 min
May 21, 4:38 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman, Rockwall3 hr
May 21, 4:44 PM CDTSevere Thunderstorm WarningFWDBell61 min
May 21, 4:52 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt53 min
May 21, 5:13 PM CDTSevere Thunderstorm WarningFWDHenderson62 min
May 21, 5:40 PM CDTSevere Thunderstorm WarningFWDFalls65 min
May 21, 5:54 PM CDTAreal Flood AdvisoryFWDBell3 hr
May 21, 5:54 PM CDTSpecial Weather StatementFWDFreestone36 min
May 21, 6:13 PM CDTSpecial Weather StatementFWDAnderson32 min
May 21, 6:18 PM CDTSpecial Weather StatementFWDRobertson27 min
May 21, 6:31 PM CDTAreal Flood AdvisoryFWDHenderson3 hr
May 21, 6:38 PM CDTSpecial Weather StatementFWDRobertson37 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.